# SDR NACA20060051

- Difficulty date: November 6, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 32,197 hours
- Engine: Pwa R2800CB3
- Engine time: 1,244 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: 38168X17
- Condition: Failed
- Location: Engine
- Part time: 1,244 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUTDOWN DUE TO DOUBLE SHORTED SECONDARY ON NR 1 CYLINDER.REPLACED NR 1 CYLINDER DUE TO RINGLAND FAILURE.
